# SDR SWIA2020090452217

- Difficulty date: July 27, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FS PANEL HAS SEVERAL AREAS OF CORROSION.  C-CHECK RO 9/1/2020.  REMOVED CORROSION FROM LT PRESSURE FS PANEL REF CRJ 200 SRM.  BLENDED AREA FOUND TO BE WITHIN LIMITS REF REO.  SEE CONTINUATION CARD FOR DETAILS.
